Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Jacksonville, FL

July 5, 2015Charlton County, Georgia

NWS Jacksonville, FL issued this special weather statement at Jul 5, 2015, 3:08 PM EDT for Charlton County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2015, 3:08 PM EDT (19:08 UTC)
Expired
Jul 5, 2015, 3:45 PM EDT
In force
37 min
Issued by
NWS Jacksonville, FL

County Charlton County, GA

The radar

The Jacksonville radar (KJAX), 63 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WWUS82 KJAX 051908
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT SUN JUL 5 2015
 
FLZ023-GAZ150>152-164-051945-
BAKER FL-BRANTLEY GA-PIERCE GA-CHARLTON GA-WARE GA-
308 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAKER...SOUTHWESTERN
BRANTLEY...SOUTHEASTERN PIERCE...SOUTHEASTERN WARE AND CHARLTON
COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS 
CENTERED 12 MILES NORTH OF TAYLOR...OR 14 MILES SOUTH OF STEPHEN 
FOSTER STATE PARK...MOVING NORTHEAST AT 30 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE 
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STEPHEN FOSTER STATE PARK...TAYLOR...RACE POND...FORT MUDGE AND
BRAGANZA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
 
LAT...LON 3132 8203 3033 8206 3035 8232 3065 8236
      3121 8235
TIME...MOT...LOC 1908Z 237DEG 31KT 3062 8226 

$$

ZIBURA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 5, 9:30 AM EDT, 5 hours 38 minutes earlier.

Area forecast discussion, Jul 5, 9:30 AM EDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT SUN JUL 5 2015

...NUMEROUS STORMS THIS AFTERNOON...

...SOME STORMS POSSIBLY SEVERE...

.UPDATE...AN AREA OF SUBSIDENCE WILL TEND TO INHIBIT CONVECTION
OVER THE AREA THROUGH THE MORNING HOURS. HOWEVER...MODELS CONTINUE
TO INDICATE SHORT WAVE TROUGH WILL BE DIGGING ALONG GULF COAST
TODAY WHICH WILL HELP INITIATE CONVECTION ALONG WEST COAST SEABREEZE
BY MIDDAY AND THEN RAPIDLY DEVELOP AND SPREAD NORTHEAST ACROSS THE
REMAINDER OF THE AREA MID TO LATE AFTERNOON. MOST OF THE ACTIVITY
DURING THE LATE AFTERNOON/EARLY EVE WILL BE FOCUSED BETWEEN THE
I-95 AND U.S. HIGHWAY 301 CORRIDORS WHERE SEABREEZES AND OUTFLOWS
WILL MERGE. STORMS WILL BE POTENTIALLY STRONG TO SEVERE AS MORNING
SOUNDINGS INDICATE COOL TEMPS ALOFT (-11.0C AT 500 MB AT TLH)
ALONG WITH STEEP LOW LEVEL LAPSE RATES. SPC CONTINUES TO HAVE OUR
AREA UNDER A MARGINAL RISK OF SEVERE WX WITH MAIN CONCERN BEING
DAMAGING WINDS. GIVEN COOL TEMPS ALOFT...MARGINAL SEVERE HAIL WILL
ALSO BE A POSSIBILITY.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS EXPECTED TO DEVELOP ALONG
GULF COAST BY MIDDAY AND SPREAD NORTHEAST THIS AFTERNOON. WILL
CONTINUE WITH TEMPO GROUPS FOR TS...MVFR...AND GUSTY WINDS BETWEEN
18Z-22Z AT GNV AND BETWEEN 19Z-23Z AT REST OF TERMINALS.

&&

.MARINE...WINDS MAINLY SOUTH 10 TO 15 KNOTS...EXCEPT SOUTHEAST ALONG
THE COAST THIS AFTERNOON. SEAS 2 TO 4 FEET. SCATTERED SHOWERS AND
STORMS NEAR THE COAST MAINLY IN THE AFTERNOON AND EVENING HOURS.

RIP CURRENTS: A MARGINAL MODERATE RISK ALONG THE NE FL COAST
TODAY DUE TO AN EASTERLY GROUNDSWELL AROUND 9 SECONDS.
SIMILAR OR LOWER CONDITIONS FCST ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  92  70  91  71 /  60  30  50  30
SSI  88  75  88  75 /  60  40  50  30
JAX  91  72  90  72 /  60  40  60  40
SGJ  89  74  89  74 /  50  40  50  40
GNV  92  71  92  71 /  60  30  60  30
OCF  92  72  93  72 /  60  30  60  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/ZA
Hazardous weather outlook, Jul 5, 4:46 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 AM EDT SUN JUL 5 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-060900-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
446 AM EDT SUN JUL 5 2015

...SCATTERED TO NUMEROUS STORMS THIS AFTERNOON AND EVENING...
...MODERATE RISK FOR RIP CURRENTS NORTHEAST FLORIDA BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS MAY PRODUCE LOCALLY DAMAGING WINDS
OF 50 TO 60 MPH AND FREQUENT LIGHTNING. THE HIGHEST CHANCE OF
STORMS WILL GENERALLY OCCUR BETWEEN 1 PM AND 6 PM. STORMS WILL
DECREASE IN COVERAGE AND INTENSITY IN THE EVENING. STORM CELL
MOTION WILL BE EAST TO NORTHEAST NEAR 20 MPH.

THERE IS A MODERATE RISK FOR RIP CURRENTS AT NORTHEAST FLORIDA
BEACHES TODAY.

PATCHY FOG IS EXPECTED EARLY THIS MORNING WITH VISIBILITIES OF 1
TO 2 MILES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST FOR MONDAY
AND TUESDAY MAINLY IN THE AFTERNOON AND EVENING HOURS. THE BEST
CHANCES WILL BE MAINLY OVER INLAND AREAS. A FEW STRONG TO BRIEFLY
SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY AND CAPABLE
OF PRODUCING STRONG GUSTY WINDS UP TO 60 MPH...FREQUENT LIGHTNING
STRIKES...AND HEAVY DOWNPOURS. A LOWER CHANCE OF THUNDERSTORMS
ARE FORECAST FROM WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED WHERE WARNINGS ARE ISSUED LATER
TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 5, 2:20 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT SUN JUL 5 2015

GAZ134>136-051900-
WAYNE GA-BACON GA-APPLING GA-
220 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACON...APPLING AND
NORTHWESTERN WAYNE COUNTIES UNTIL 300 PM EDT...

AT 220 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF ALMA...MOVING EAST AT 25 MPH.

HAIL UP TO PENNY SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BAXLEY...ALMA...SURRENCY...ODUM AND PINE GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3184 8209 3171 8189 3150 8252 3167 8253
      3167 8252 3173 8252 3174 8254 3175 8254
      3175 8252 3177 8252 3192 8230
TIME...MOT...LOC 1820Z 254DEG 24KT 3164 8244

ZIBURA
Special weather statement, Jul 5, 2:29 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT SUN JUL 5 2015

FLZ022-023-051915-
BAKER FL-COLUMBIA FL-
229 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLUMBIA AND WESTERN
BAKER COUNTIES UNTIL 315 PM EDT...

AT 228 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF OLUSTEE...OR 10 MILES NORTHEAST OF LAKE CITY...
MOVING EAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...WATERTOWN...FIVE POINTS AND OLUSTEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3037 8266 3039 8266 3040 8265 3040 8264
      3051 8235 3018 8229 3018 8267 3036 8268
TIME...MOT...LOC 1828Z 253DEG 13KT 3030 8252

ALLEN
Special weather statement, Jul 5, 2:30 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN JUL 5 2015

GAZ134>136-150-151-051915-
WAYNE GA-BACON GA-PIERCE GA-APPLING GA-WARE GA-
230 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACON...PIERCE...
SOUTHEASTERN APPLING...NORTHWESTERN WARE AND WAYNE COUNTIES UNTIL 315
PM EDT...

AT 230 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DIXIE UNION...OR 14 MILES WEST OF BLACKSHEAR...MOVING EAST AT 25 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JESUP...BLACKSHEAR...PATTERSON...GARDI...SCREVEN...OFFERMAN...
BRISTOL...DEENWOOD...HEBARDVILLE...SUNNYSIDE...PEBBLE HILL...DIXIE
UNION...JAMESTOWN...WARESBORO...BICKLEY AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3146 8162 3135 8195 3137 8204 3133 8202
      3112 8263 3141 8261 3170 8189
TIME...MOT...LOC 1830Z 250DEG 22KT 3131 8248

ZIBURA
Special weather statement, Jul 5, 2:47 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT SUN JUL 5 2015

FLZ022-030-031-036-051930-
ALACHUA FL-BRADFORD FL-UNION FL-COLUMBIA FL-
247 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...WEST CENTRAL
BRADFORD...NORTHWESTERN ALACHUA AND UNION COUNTIES UNTIL 330 PM
EDT...

AT 247 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HIGH SPRINGS...OR 10 MILES SOUTHEAST OF ICHETUCKNEE SPRING...MOVING
EAST AT 30 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE BUTLER...WORTHINGTON SPRING...ALACHUA...HIGH SPRINGS...FORT
WHITE...WORTHINGTON SPRINGS...GROVES...UPLAND PINES...BEASLEY...
PALESTINE COMMUNITY...PROVIDENCE...LA CROSSE...BROOKER AND DUKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3000 8275 3013 8236 2986 8222 2977 8266
      2983 8266 2983 8269
TIME...MOT...LOC 1847Z 248DEG 24KT 2988 8262

ALLEN
Special weather statement, Jul 5, 2:49 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT SUN JUL 5 2015

GAZ150-162>164-051930-
CLINCH GA-CHARLTON GA-ECHOLS GA-WARE GA-
249 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS...CENTRAL
WARE...SOUTHEASTERN CLINCH AND NORTHWESTERN CHARLTON COUNTIES UNTIL
330 PM EDT...

AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
CENTERED 10 MILES NORTH OF NEEDMORE...OR 11 MILES NORTHWEST OF
FARGO...MOVING NORTHEAST AT 25 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FARGO...NEEDMORE AND BOGGY BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3088 8279 3121 8235 3060 8237 3060 8276
      3061 8281
TIME...MOT...LOC 1848Z 240DEG 49KT 3083 8265

ZIBURA
Special weather statement, Jul 5, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT SUN JUL 5 2015

FLZ023-GAZ150>152-164-051945-
BAKER FL-BRANTLEY GA-PIERCE GA-CHARLTON GA-WARE GA-
308 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAKER...SOUTHWESTERN
BRANTLEY...SOUTHEASTERN PIERCE...SOUTHEASTERN WARE AND CHARLTON
COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
CENTERED 12 MILES NORTH OF TAYLOR...OR 14 MILES SOUTH OF STEPHEN
FOSTER STATE PARK...MOVING NORTHEAST AT 30 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STEPHEN FOSTER STATE PARK...TAYLOR...RACE POND...FORT MUDGE AND
BRAGANZA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3132 8203 3033 8206 3035 8232 3065 8236
      3121 8235
TIME...MOT...LOC 1908Z 237DEG 31KT 3062 8226

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:10 PM EDTSpecial Weather StatementJAXHamilton50 min
Jul 5, 2:19 PM EDTSpecial Weather StatementJAXGilchrist41 min
Jul 5, 2:22 PM EDTSevere Thunderstorm WarningJAXHamilton23 min
Jul 5, 2:29 PM EDTSpecial Weather StatementJAXColumbia46 min
Jul 5, 2:47 PM EDTSpecial Weather StatementJAXUnion43 min
Jul 5, 3:14 PM EDTSpecial Weather StatementJAXAlachua46 min
Jul 5, 3:19 PM EDTSpecial Weather StatementJAXMarion41 min
Jul 5, 3:23 PM EDTSpecial Weather StatementJAXNassau52 min
Jul 5, 3:28 PM EDTSpecial Weather StatementJAXBaker, Bradford, Union47 min
Jul 5, 3:43 PM EDTSevere Thunderstorm WarningJAXNassau47 min
Jul 5, 3:45 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion45 min
Jul 5, 3:59 PM EDTSpecial Weather StatementJAXDuval46 min
Jul 5, 4:11 PM EDTSpecial Marine WarningJAX94 min
Jul 5, 4:11 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau34 min
Jul 5, 4:16 PM EDTSpecial Weather StatementJAXPutnam44 min
Jul 5, 4:25 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam35 min
Jul 5, 4:33 PM EDTSpecial Weather StatementJAXDuval, Nassau42 min
Jul 5, 4:36 PM EDTSpecial Weather StatementJAXFlagler24 min
Jul 5, 4:44 PM EDTSpecial Marine WarningJAX2 hr
Jul 5, 4:45 PM EDTSpecial Weather StatementJAXSaint Johns45 min
Jul 5, 4:52 PM EDTSpecial Weather StatementJAXPutnam38 min
Jul 5, 4:52 PM EDTSevere Thunderstorm WarningJAXDuval23 min
Jul 5, 5:06 PM EDTSpecial Marine WarningJAX114 min
Jul 5, 5:14 PM EDTSpecial Weather StatementJAXSaint Johns31 min
Jul 5, 5:48 PM EDTSpecial Marine WarningJAX87 min
Jul 5, 2:20 PM EDTSpecial Weather StatementJAXAppling, Bacon40 min
Jul 5, 2:30 PM EDTSpecial Weather StatementJAXPierce, Wayne45 min
Jul 5, 2:49 PM EDTSpecial Weather StatementJAXClinch, Ware41 min
Jul 5, 3:26 PM EDTSevere Thunderstorm WarningJAXCamden34 min
Jul 5, 4:14 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn46 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.